It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Panic Disorders Message Board


Panic Disorders Board Index


[QUOTE=kallebach]Hello everyone, I am new to the boards. I see there is another Kim on here too. I have been on paxilCR for 6 weeks. I was initially on the 12.5 mg dosage and totally lost it 2 weeks ago so they upped my dosage to 25mg. Which is the next dosage up form 12.5. I seperated from my husband in July of 2003. I have 2 children. I was completely fine for the first 6 months after the seperation and then started having chest pains, a pain in my ribs, crying panic, shaking, anxiety. I went to the doctors who said maybe it was my gallbladder so I went and had an ultrasound and this dye injected into me to see how quickly my gallbladder was emptying. Well guess what everything came back normal. I call the doctors office 3 times that week in a total panic. Finally I went into see the doctor again and she referred me to a counseling group saying it was anxiety that I had been through a lot in the past 9 years...... Emotionally abusive relationshipI won't go into that right now....

Anyway I met with the psychatrist who put me on the paxilCR 12.5 dosage, the first 9 days of the medication I vomited everyday, my head felt tight, I felt distant, couldn't sleep and felt terrible. I called the psychatrist who told me to try to stick with it, this is really the best thing for panic and anxiety disorder. So I decided to stick with it for 5 more days. Miraculously I stopped vomiting and felt the best I had in years for about 10 days. Then out of the blue on a Monday, and I was supposed to get my period the following saturday, I had constant panic attacks. I was also taking Lorazaprem (generic Ativan) as I needed it to help until the medicine took it's full effects in 4-6 weeks. However this time the Lorazaprem really didn't help. Went back to the doctor's office the following Monday after a week of hell and they upped my doseage to the 25mg. Well for the first 10 days of being on the 25mg I felt great again and now on the 11th day I am so dizzy, my fingertips are tingling and feel like pins and needles, I have a rash on my palm, which is so itchy.

Does anyone have any advice as to why theses meds make me feel so good for a short period of time and then so crappy. Do you think I could just be experienceing the side effects of the 25mg and it will take me another month to get over this?

I am now getting paranoid that this is doing something really bad to my body.

Any advice would be great. :confused:


PS My doctor prescribed Thorazadone to sleep at night. You take 25mg-50mg which is apparent not that strong for this type of medication. Take if 45 minutes before you go to bed and then you sleep like a baby. Again I have 2 small children and was afraid to take it in the beginning because if an emergency happens in the middle of the night I needed to be able to function. The other night my 6 year old woke up throwing up and I was fine getting up and taking care of him and then fell right back to sleep after he was situated again.[/QUOTE]

Hi kallebach:)

I understand where you are coming from. It takes a little while for your body to adjust to this medicine. We all have been through the ups and the downs. You just started and like your doctor said, it takes from 4-6 weeks to feel the full effects. Any SSRI I've ever been on has made me nauseated for the first 2 weeks. It will just take time for you to adjust. Some of us have to try a few different ones before we find the right one. I would stick with it for a little while longer and see what happens.

I also suffer from small panic attacks before I start my periods. I guess it's from hormones or something. I get it every single month. They are not as bad as my first attack, but they last all night long. Very frustrating to say the least.

I would let your doctor know about the rash on your palm. You may be allergic to something in the medicine and she/he may want to change you. I have no clue why you have tingling. I've never had that before, but I have had the dizzyness and a few other things. You may want to tell your doctor about that too. Hope you feel better soon and welcome to the boards:) :)

Chantel





All times are GMT -7. The time now is 06:00 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!